# SDR USAA010110

- Difficulty date: February 5, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED .5 INCH BY 4 INCHES, BS 500F PLUS 13 INCHES TO 17 INCHES, STRINGER 26L OUTBOARD UPPER FLANGE.  REPAIRED PER SRM 53-00-03.  CORROSION LEVEL 1 C53-208-01.  (M)
